# SDR HEEA086604

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,903 hours
- System (JASC): 2437 · DC Indicating System
- Part: Ammeter
- Part number: 209070264003
- Part serial: 78M0124
- Condition: Sticks
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 SIDE STICKS WHEN GEN IS BROUGHT ON LINE.
